Advertisement

aequationes mathematicae

, Volume 32, Issue 1, pp 58–62 | Cite as

The cardinality of the set of discontinuous solutions of a class of functional equations

  • Walter Benz
Research Papers

AMS (1980) subject classification

Primary 39B20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Aczél, J.,Lectures on functional equations and their applications. Academic Press, New York-London, 1966.Google Scholar
  2. [2]
    Brillouët, N.,Equations fonctionelles et théorie des groupes. Publ. Math. Univ. Nantes, 1983.Google Scholar
  3. [3]
    Dhombres, J.,Finding subgroups. Aequationes Math.24 (1982), 267–269.Google Scholar
  4. [4]
    Sablik, M.,Remark. Aequationes Math.26 (1984), 274.Google Scholar
  5. [5]
    Urban, P.,Continuous solutions of the functional equation f(xf(y) k +yf(x) l)=f(x)f(y). Demonstratio Math.16 (1983), 1019–1025.MATHMathSciNetGoogle Scholar
  6. [6]
    Sablik, M. andUrban, P.,On the solutions of the equation f(xf(y) k +yf(x) l)=f(x)f(y). Demonstratio Math.18 (1985), 863–867.MathSciNetGoogle Scholar

Copyright information

© Birkhäuser Verlag 1987

Authors and Affiliations

  • Walter Benz
    • 1
  1. 1.Mathematisches InstitutUniversität HamburgHamburg 13West Germany

Personalised recommendations